# SDR ASAA2018080375632

- Difficulty date: July 27, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 33,647 hours, 11,388 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 149A77121222
- Condition: Broken
- Location: Bs 551
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE KEEL BEAM PANEL SUPPORT BRACKET BROKEN AT BS 551.  ACFT GROUNDED. REMOVED AND REPLACED THE SUPPORT BRACKET IAW SRM 51-40-02, AND 51-40-05.
